# SDR DALA2023061404873

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 91,554 hours, 41,903 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 682, AD RELATED WHILE ACCOMPLISHING OPENHOLE INSPECTION NINE EACH HOLES HAVE CRACK INDICATIONS REQUIRE ENGINEERING ASSISTANCE. MAPPING PROVIDED HOLES WILL BE REAMED TO .577 PER W/C. CORRECTIVE ACTION: REPAIRED WING/ OUTER WING/ RHS UPPER SKIN AND DRAG FTGS/CORROSION AND CRACKS NINE EACH HOLES IAW DELTA. ER/A 609175-14AD REV 0 MAJOR REPAIR 8100-9 DATED JUN 08,2023 (LP 2815029)
